# SDR AALA20110707TUL06

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON RIGHT TIE DOWN TRACK AT CLIP NUT TABS STATIONS 1220 TO 1280.  INSTALLED NEW RIGHT AFT TIE DOWN TRACK PER AARD 51-10-00-5.
